He is no longer covered under our insurance. He has no insurance of his own. Is there any assistance from the drug company or anyone so that he can get back on the Abilify. His Tourettes and depression have increased. He was also taking an anti-depressant with it.
You can go to their web site and apply for a discount. They are at abilify.com. I can't imagine having to pay for it. The price is outrageous. Also you can try any of these, for help The CoPay Relief Program 1-866-512-3861 or www.copay.org; or Suddenly Senior www.suddenlysenior.com/patientassistantprograms.html; or Needy Meds www.needymeds.org; and Partnership for Prescription Assistance 1-888-477-2669 or www.pparx.org www.freemedicine.com www.access2wellness.com
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 25 Oct 2011 • 1 answer
Posted 22 Sep 2014 • 2 answers
Posted 14 Feb 2015 • 3 answers
Posted 30 May 2016 • 2 answers